# SDR SWAA2023060144182

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA 500+15; 500A+12; LBL 24; WL 158.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT LBL 24 WL 158 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] STEP #1-2 COMPLETED;[03] COMPLETED TABLE MEASUREMENT;[04] UPDATE TABLE MEASUREMENT # 14;[05] VERIFIED CORRECTIVE ACTIONS 1-4 AND MEASUREMENT TABLE.;[06] REMOVED FLOOR TO SIDEWALL SUPPORT AT BS 396 TO BS 500D; LBL 24; WL 158 IAW SRM 51-40-02;[07] ACCOMPLISHED WORK ON CUST SYSTEM ID: TTG8Q00KSSPB;[08] VERIFIED CORRECTIVE ACTION ITEMS 6 AND 7.PART WILL BE REPLACE AS PART OF THE REPAIR PERFORMED ON FAULT TTG8Q00KSSPB.
